December 03, 2008

LIPITOR Problems Causes Tinnitus

Many people die with heart attack because of poor health condition and lack of exercise. Any person who has high cholesterol (bad cholesterol) and tryglycerides levels (a type of fat in the blood) is prone to stroke and heart attack thus, bad and excess cholesterol and triglycerides in the body should be reduced. LIPITOR, a certain type of drug can help lower cholesterol by 39%-60% and tryglycerydes level by 19%-37%. It also helps increase good cholesterol in the body by 5% to 9%.

Despite of the good impression on LIPITOR, the side effects are also worse which include persistent muscle tremor, extreme fatigue, nausea, memory loss and even tinnitus that usually manifest in the right ear. The occurrence of tinnitus may be erratic but prolonged medication to this drug may worsen the condition. A lot of people who are taking LIPITOR have almost the same experience as mentioned which is an indication that LIPITOR problems causes tinnitus.

Most of the people affected by such condition cannot live a normal life since they are often bothered by the ringing sensation. It may even interfere with sleep, relaxation, concentration, work and other normal activities a person used to do. In some tinnitus cases, it may manifest in variable episodes that eventually disappear by itself while in other cases, tinnitus becomes a permanent that you have to deal with for the rest of your life.

The sound of tinnitus varies from one person to another ranging from low ringing volume to a shattering roar. Some people may hear tinnitus as a buzzing, hissing, roaring, whistling, chirping or clicking sound aside from ringing. It may manifest in one or both ears in single or multiple tones. In America alone, there are more than 50 million people suffering from tinnitus and about 12 million of these are severe that needs medical attention.

Despite the fact that tinnitus has no cure, there are wide variety of tinnitus treatments and remedies that can help you alleviate the suffering but just a reminder, do not take anything without consulting your doctor. If you are undergoing medical treatment and you suspect that your tinnitus is a side effect of the medicine you take, discontinue the medication. If the ringing disappears, then it could be the medicine that causes the ringing in the ear.

4 comments:

Craig said...

Do you know if Kamagra
causes tinnitus too?

Brookstone said...

I've been taking 20mg of Lipitor since 2003. Recently, my tinnitus grew worse (fast chirping sound). I stopped taking Lipitor for just one day and the tinnitus suddenly dropped noticeably in intensity. Since I'm at high risk for heart attacks, I resumed taking Lipitor. And now the tinnitus is worse. I seem to be between a rock and a hard place.

Houston Huffard said...

Admin please help me pass this on.
I have lived a very terrified life the past 12 years due to the steady distraction caused by tinnitus. I hear a steady, offensive and unending buzzing sound on my left ear, which made me deaf. I worked in a factory for 28 years and i was really much exposed to loud noise, since i retired 15 years ago i have been faced with this, infact it made me deaf. I was fortunate enough to get a medicine from Dr. Joseph that put a final stop to the sound and it has never returned since then. Most doctors might tell you there is no cure but as a survivor of this i will tell you it is curable. To get the medicine for yourself just reach him personally on josephalberteo@gmail.com also for advise and information too.

JOHNSON KATE said...

ALL THANKS TO DR WILLIAMS WITH HIS HERB I WAS CURED FROM A TERRIBLE TINNITUS.
. Is my pleasure to comment on this site and i thank the admin of this site for his/her great work so far. I really don’t know how to thank DR WILLIAMS for helping me get cured for over 20 year of suffering from a terrible tinnitus, my tinnitus started when i was 28 year i thought is going to end one day but even get worse as days went by,i have tried all western drugs prescribed by doctors but to no avail i lost total concentration, even at night i screams even more because the sounds become louder because everywhere is quiet. i came across DR WILLIAMS contact through a headline news on internet about how DR WILLIAMS have help so many people to get cured of tinnitus and so many other with similar body problem ,i contacted him and he told me how to get his herb,few day later he sent me the herbal portion which i take every morning for 21 days, and his medicine was able to restore me back to normal and now am very okay without any side effects whatsoever If you have Tinnitus, you can contact him on his email address drwilliams098675@gmail.com for help